Advertisement

Archiv der Mathematik

, Volume 5, Issue 1–3, pp 53–55 | Cite as

Note on the smoothness of integral means

  • John W. Green
Article
  • 32 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. D. Thompson, Converse of a well known theorem on integral means. Proc. Amer. Math. Soc.4, 402–407 (1953).Google Scholar
  2. [2]
    A. Ostrowski, Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichung. J.-Ber. Deutsch. Math. Verein.38, 54–62 (1929).Google Scholar

Copyright information

© Verlag Birkhäuser AG 1954

Authors and Affiliations

  • John W. Green
    • 1
    • 2
  1. 1.University of CaliforniaLos Angeles
  2. 2.The National Bureau of StandardsUSA

Personalised recommendations